PABLO SEBASTIAN ALEGRE RUEDA

Categoría
Profesor Titular de Universidad

Contacto

Correo electrónico
Área
Geometría y Topología

Investigación

Grupo de investigación

GEOMETRIA (SEMI) RIEMANNIANA Y APLICACIONES (G.R.A.)

Proyectos y contratos de investigación

Geometría Semi-Riemanniana y Física Matemática (MTM2014-52197-P - Investigador/a)
Geometría Semi-Riemanniana y Física Matemática (MTM2011-22621 - Investigador/a)
Geometría (semi)Riemanniana y aplicaciones (FQM-327 - Investigador/a)
GEOMETRÍA SEMI-RIEMANNIANA Y FÍSICA MATEMÁTICA (MTM2011-22621 - Investigador/a)

Capítulos en Libros

Alegre-Rueda, Pablo Sebastián:
Complex geometry of slant submanifolds. Pág. 139-159. Springer. Springer. 2022.
Alegre-Rueda, Pablo Sebastián:
Complex geometry of slant submanifolds. Pág. 139-159. Springer. Springer. 2022.
Alegre-Rueda, Pablo Sebastián;Carriazo, Alfonso;Barrera, Joaquín:
An overview of recent developments in slant submanifolds.. Pág. 1-17. Springer. Springer. 2022.

Participación en congresos

Alegre-Rueda, Pablo Sebastián:
submanifolds theory and its applications. Sevilla. IMUS. 2011

Asistencia a congresos

Carriazo, Alfonso;Alegre-Rueda, Pablo Sebastián;Barrera, Joaquin:
Slant submanifolds in generalized Sasakian space forms satisfying a natural equality. Ponencia en Congreso. RIGA 2021: Riemannian Geometry and Applications. Bucarest (Rumanía). 2021
Alegre-Rueda, Pablo Sebastián;Fernandez-Fernandez, Luis Manuel;Prieto-Martín, Alicia:
Trans-S-manifolds. Comunicación en congreso. XVIII Geometrical Seminar. Vrnja¿ka Banja (Serbia). 2014
Alegre-Rueda, Pablo Sebastián:
Lorentzian Sasakian manifolds and phi-sectional curvatura. Comunicación en congreso. international seminar on applied geometry in Andalusia. . 2006
Alegre-Rueda, Pablo Sebastián:
lorentzian sasakian manifolds with constant pointwise phi-sectional curvature. Comunicación en congreso. iii international meeting on lorentzian geometry. castelldefels Barcelona. 2005
Carriazo, Alfonso;Alegre-Rueda, Pablo Sebastián:
ON GENERALIZED SASAKIAN-SPACE-FORMS. Comunicación en congreso. NINTH INTERNATIONAL WORKSHOP ON DIFF. GEOM. () (.2004.TAEGU (COREA DEL SUR)). TAEGU (COREA DEL SUR). 2004
Alegre-Rueda, Pablo Sebastián:
CR-submanifolds of Lorentzian manifolds. Comunicación en congreso. . .

Artículos publicados

Alegre-Rueda, Pablo Sebastián;Carriazo, Alfonso;Fernandez-Fernandez, Luis Manuel:
Hypersurfaces of Trans-S-manifolds. Filomat. 2023. Vol: 37. Núm: 1. Pág. 107-113.
Alegre-Rueda, Pablo Sebastián;Barrera, Joaquín;Carriazo, Alfonso;Fernandez-Fernandez, Luis Manuel:
Curvature invariants of slant submanifolds in S-space-forms. Indian Journal of Pure and Applied Mathematics. 2022. Vol: 53. Núm: 4. Pág. 993-1005. https://doi.org/10.1007/s13226-021-00205-6.
Alegre-Rueda, Pablo Sebastián;Fernandez-Fernandez, Luis Manuel;Soriano, Manuel:
Can trans-S-manifolds be defined from the Gray-Hervella classification for almost Hermitian manifolds?. Annali di Matematica Pura ed Applicata. 2022. Vol: 201. Núm: 6. Pág. pages 2691-2706. https://doi.org/10.1007/s10231-022-01215-9.
Alegre-Rueda, Pablo Sebastián;Barrera, Joaquin;Carriazo, Alfonso:
A new class of slant submanifolds in generalized Sasakian space forms. Mediterranean Journal of Mathematics. 2020. Vol: 17, Art. 76, 18 pp..
Alegre-Rueda, Pablo Sebastián;Barrera, Joaquín;Carriazo, Alfonso:
A closed from for slant submanifolds of generalized Sasakian space forms. Mathematics. 2019. Vol: 7(12), 1238. 10.3390/math7121238.
Alegre-Rueda, Pablo Sebastián;Carriazo, Alfonso:
Bi-slant submanifolds of para Hermitian manifolds. Mathematics. 2019. Vol: 7(7), 618. 10.3390/math7070618.
Alegre-Rueda, Pablo Sebastián;Carriazo, Alfonso;Fernandez-Fernandez, Luis Manuel:
A new class of metric f-manifolds. Carpathian Journal of Mathematics. 2018. Vol: 34. Núm: 2. Pág. 123-134.
Carriazo, Alfonso;Alegre-Rueda, Pablo Sebastián;Ozgur, Cihan;Sular, Sibel:
New examples of generalized Sasakian-space-forms. Rendiconti del Seminario Matemático. 2016. Vol: 73. Pág. 59-72.
Alegre-Rueda, Pablo Sebastián;Carriazo, Alfonso:
Semi-Riemannian generalized Sasakian space forms. Bulletin of the Malaysian Mathematical Sciences Society. 2015. Vol: 1.
Alegre-Rueda, Pablo Sebastián:
Slant submanifolds of Lorentzian Sasakian and para Sasakian manifolds. Taiwanese Journal of Mathematics. 2013. Vol: 3. Núm: 17. Pág. 897-910. http://www.ams.org/leavingmsn?url=http://dx.doi.org/10.11650/tjm.17.2013.2427.
Alegre-Rueda, Pablo Sebastián;Chen, Bang-yen ;Munteanu, Marian:
Riemannian submersions, ¿-invariants, and optimal inequality. Annals of Global Analysis and Geometry. 2012. Vol: 1. Núm: junio 2012.
Alegre-Rueda, Pablo Sebastián;Carriazo, Alfonso:
Generalized Sasakian-space-forms and conformal changes of the metric. Results in Mathematics. 2011. Vol: 59. Pág. 485-493. 10.1007/s00025-011-0115-z.
Alegre-Rueda, Pablo Sebastián:
Semi-invariant submanifolds of Lorentzian Sasakian manifolds. Demonstratio Mathematica. 2011. Vol: 44. Núm: 2. Pág. 391-406.
Alegre-Rueda, Pablo Sebastián;Carriazo, Alfonso:
Generalized Sasakian-space-forms and conformal changes of metric. Results in Mathematics. 2011. Vol: 3-4. Núm: 59. Pág. 485-493.
Alegre-Rueda, Pablo Sebastián;Arslan-,Kadri;Murathan-,Cengizhan;Ozturk-,G.:
SOME SPECIAL TYPE OF DEVELOPABLE RULED SURFACES. . 2010. Vol: 39. Pág. 319-325.
Alegre-Rueda, Pablo Sebastián;Arslan, Kadri;Carriazo, Alfonso;Murathan, Cengizhan;Ozturk, Gunay:
Some special types of developable ruled surface. Hacettepe Journal Of Mathematics And Statistics. 2010. Vol: 39. Núm: 3. Pág. 319-325.
Alegre-Rueda, Pablo Sebastián;Carriazo, Alfonso:
SUBMANIFOLDS OF GENERALIZED SASAKIAN SPACE FORMS. Taiwanese Journal of Mathematics. 2009. Vol: 13. Pág. 923-941.
Alegre-Rueda, Pablo Sebastián:
CR-submanifolds of Lorentzian manifolds. International Electronic Journal of Geometry. 2009. Vol: 2. Núm: 1. Pág. 95-103.
Carriazo-Rubio, Alfonso;Alegre-Rueda, Pablo Sebastián:
STRUCTURES ON GENERALIZED SASAKIAN-SPACE-FORMS. Differential Geometry and Its Applications. 2008. Vol: 26. Núm: 6. Pág. 656-666.
Alegre-Rueda, Pablo Sebastián;Carriazo-Rubio, Alfonso;Kim-,Young Ho;Yoon-,Dae Won:
B.-Y. CHEN'S INEQUALITY FOR SUBMANIFOLDS OF GENERALIZED SPACE FORMS. Indian Journal of Pure and Applied Mathematics. 2007. Vol: 38. Núm: 3. Pág. 185-201.
Carriazo-Rubio, Alfonso;Blair-,David E.;Alegre-Rueda, Pablo Sebastián:
GENERALIZED SASAKIAN-SPACE-FORMS. Israel Journal of Mathematics. 2004. Vol: 141. Pág. 157-183.

Tesis dirigidas o codirigidas

Barrera, Joaquín :
La forma de Maslov de las subvariedades slant. Tesis Doctoral. 2018
Prieto-Martín, Alicia:
Lagragian submanifolds in complex space forms, the Maslov form in S-manifolds, generalized S-space forms and -Einstein para-S manifolds.. Tesis Doctoral. 2016